Boundary value problems for differential equations with deviated arguments which depend on the unknown solution - Publication - MOST Wiedzy

Search

Boundary value problems for differential equations with deviated arguments which depend on the unknown solution

Abstract

Dyskutowane są zagadnienia brzegowe dla równań różniczkowo funkcyjnych pierwszego rzędu z odchylonym argumentem zależnym od nieznanego rozwiązania. Sformułowane są warunki dostateczne isnienia quasirozwiązań i rozwiązań takich zagadnień.

Citations

  • 1

    CrossRef

  • 1

    Web of Science

  • 1

    Scopus

Cite as

Full text

full text is not available in portal

Keywords

Details

Category:
Articles
Type:
artykuł w czasopiśmie wyróżnionym w JCR
Published in:
APPLIED MATHEMATICS AND COMPUTATION no. 215, pages 1895 - 1899,
ISSN: 0096-3003
Language:
English
Publication year:
2009
Bibliographic description:
Dyki A.: Boundary value problems for differential equations with deviated arguments which depend on the unknown solution// APPLIED MATHEMATICS AND COMPUTATION. -Vol. 215, nr. iss.5, November (2009), s.1895-1899
DOI:
Digital Object Identifier (open in new tab) 10.1016/j.amc.2009.07.042
Verified by:
Gdańsk University of Technology

seen 16 times

Recommended for you

Meta Tags